# SDR R61A2021042400349

- Difficulty date: April 9, 2021
- Submitted: April 24, 2021
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 43,273 hours, 25,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE III, CORROSION FOUND ON L/H I/B SEAT TRACK ON NUMEROUS SPOTS FROM FR74 - FR84. REPLACED IAW SRM 51-43-01, 51-43-02 AND 51-41-01
